# SDR MWEA95239

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38025611
- Condition: Smoking
- Location: Aft Accessory
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS, SMOKE IN CABIN WITH ONLY APU RUNNING.  MAINTENANCE REMOVED AND REPLACED APU.  OPS CHECK GOOD, NO SMOKE IN CABIN.  RETURNED A/C TO SERVICE.
